Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Taking birth control, sticky and odorless discharge. Sign of pregnancy?

Hi I m 23 on birth control patch, I took my 3rd patch off Sunday The same time I do every Sunday and still no period. The last few months I have it by Tuesday afternoon. last few days I have this discharge that s like (for lack of a better term) a long booger. It s really sticky and doesn t smell. I ve never had discharge like this before. Is there a possibility this is a sign of pregnancy?
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  76
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Critical Care Specialist 's  Response
Hi Dear thanks for your question,your on hormonal contraception,failure rate of which are very less ,hormonal contraception due produce sticky vaginal screations,due to hormone progesterone, you have not mentioned ,how many days your overdue, the type of screations you have mentioned could be in pregnancy,it is batter for you to go for gravidex (pregnancy) test,to know whether your pregnant or not
Answered: Wed, 19 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor